Math. Model. Nat. Phenom.
Volume 14, Number 5, 2019
Nonlocal and delay equations
|Number of page(s)||20|
|Published online||17 December 2019|
Mathematical analysis of nonlocal PDEs for network generation
Technical University of Munich, Faculty of Mathematics,
Garching b. München, Germany.
* Corresponding author: email@example.com
Accepted: 27 November 2019
In this paper, we study a certain class of nonlocal partial differential equations (PDEs). The equations arise from a key problem in network science, i.e., network generation from local interaction rules, which result in a change of the degree distribution as time progresses. The evolution of the generating function of this degree distribution can be described by a nonlocal PDE. To address this equation we will rigorously convert it into a local first order PDE. Then, we use theory of characteristics to prove solvability and regularity of the solution. Next, we investigate the existence of steady states of the PDE. We show that this problem reduces to an implicit ODE, which we subsequently analyze. Finally, we perform numerical simulations, which show stability of the steady states.
Mathematics Subject Classification: 35Q82 / 35L03 / 05C82
© EDP Sciences, 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.